MathSciNet Relay Station
MathSciNet bibliographic data
MR2336575 (2008j:33004) 33C45 (42C05)
Koepf, Wolfram; Masjed-Jamei, Mohammad Two classes of special functions using Fourier transforms of some finite classes of classical orthogonal polynomials. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3599–3606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement